# SDR DALA2016040702697

- Difficulty date: April 6, 2016
- Submitted: April 7, 2016
- Operation: Air carrier
- Aircraft: N852NW
- Make and model: Airbus A330-223
- Aircraft serial: 0614
- Aircraft time: 48,874 hours, 6,478 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Adapter
- Condition: Corroded
- Location: Seat Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, ADAPTER SEAT TRACK AT FR 73-74, -YB1 FOUND CORRODED.  REPLACED ADAPTER SEAT RAIL IAW SRM 51-42-11 AND DWG F5 3478008.
